# SDR USAA000382

- Difficulty date: March 20, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND LONGITUDINAL FLOORBEAM CORRODED 2 INCHES BY 2 INCHES, STATION 1720, RBL 10.  REPAIRED PER SRM 51-40-00.  CORROSION LEVEL 1.  (M)
